# SDR RRXA97234

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57501957
- Condition: Corroded
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FRAME AT STA 1168.  *S/D*  FOUND CORROSION DAMAGE TO FRAME WEB AND LWR LEG  BEYOND LIMITATIONS IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR STRIP FROM .080 7075-T6 IAW FAA APPRVED DER TIMCO ENGINEERING SKETCH REO-03520.  TREATED AREA IAW DC-8 SRM 51-1-8.
